# SDR CA050421004

- Difficulty date: April 21, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,168 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5751 · Ailerons
- Part: Yoke
- Part number: 1185210245
- Condition: Cracked
- Location: Ailerons
- Part time: 15,146 hours, 16,318 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING STRUCTURAL INSPECTIONS, THE AILERON YOKE INSPECTION REPEATING AT 3000 HOURS WAS ACCOMPLISHED AND IT WAS FOUND THAT BOTH THE LEFT AND RIGHT AILERON YOKE ASSEMBLIES WERE CRACKED.  THE CRACKS EXTEND FROM THE BORE FOR SPIGOT INSERTION THROUGH THE OUTER CASING.
